# SDR HEEA088963

- Difficulty date: August 1, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 17,186 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 2738
- Condition: Damaged
- Location: Engine
- Part time: 858 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN WILL NOT ENGAGE.  ARCING BRUSHES.
